# SDR USAA2012101700023

- Difficulty date: October 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 61,254 hours, 40,878 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22051702
- Part serial: 78117
- Condition: Leaking
- Location: Ac Bay
- Part time: 43,656 hours, 29,733 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS AND FIRST CLASS PASSENGERS REPORT SMELL OF SMOKE WHEN A/C PACKS ARE TURNED OFF.  ACCOMPLISHED JOB CARD 03L00021001, 737 TROUBLESHOOT CABIN ODOR.  FOUND RIGHT PACK AIR CYCLE MACHINE SEIZED AND LEAKING OIL.  REPLACED RIGHT PACK AIR CYCLE MACHINE IAW B737-400 AMM 21-51-11-401.
